Các công trình khoa học năm 2017

Tổng hợp các công trình nghiên cứu khoa học của Khoa Toán – Thống kê năm 2017


Bài báo khoa học


Dang Duc Trong, Ton That Quang Nguyen, Cao Xuan Phuong, Deconvolution of P(X<Y) with compactly supported error densitiesStatistics and Probability Letters, Vol. 123 (2017), pp. 170-176. (ISI)


Nguyen Huy Tuan, Mach Nguyet Minh, Mokhtar Kirane, Bandar Bin-Mohsin, Regularization of an inverse nonlinear parabolic problem with time-dependent coefficient and locally Lipschitz source term, Journal of Mathematics Analysis and Applications, Vol. 449, No. 1 (2017), pp. 697-717. (ISI)


Nguyen Huy Tuan, Dinh Nguyen Duy Hai, Le Dinh Long, Van Thinh Nguyen, Mokhtar Kirane, On a Riesz – Feller space fractional backward diffusion problem with a nonlinear source, Journal of Computational and Applied Mathematics, Vol. 312, No. 1 (2017), pp. 103-126. (ISI)


Nguyen Huy Tuan, Erkan Nane, Inverse source problem for time-fractional diffusion with discrete random noise, Statistics and Probability Letters, Vol. 120 (2017), pp. 126-134. (ISI)


N. A. Dao and J. I. Diaz, Existence and uniqueness of singular solutions of p-Laplacian with absorption for Dirichlet boundary condition, To appear in Proc. Amer. Math. Soc


N. A. Dao, J. I. Diaz and Huynh Van Kha, Complete quenching phenomenon and instantaneous shrinking of compact support of degenerate parabolic equations with nonlinear absorption, 3 To appear in Proceedings of the Royal Society of Edinburgh, Section A: Mathematics


L. T. Bui, N. A. Dao and J. I. Diaz, Critical case for the viscous Cahn-Hilliard equation, Elec. Journal of Differential Equations, Vol. 2017 (2017), No. 176, p. 1-8


N. A. Dao, and J. I. Diaz, The extinction versus the blow-up: Global and non-global existence of solutions of source types of degenerate parabolic equations with a singular absorption, Journal of Differential Equations, http://dx.doi.org/10.1016/j.jde.2017.07.029


N. A. Dao, Instantaneous shrinking of compact support of solutions of semi-linear parabolic equations with singular absorption, Annals of the University of Craiova, Mathematics and Computer Science Series Volume 44(1), 2017, Pages 152-00

47 lượt xem tổng cộng, 1 lượt xem hôm nay